Detail publikace

Existence of bounded solutions of retarded functional differential equations

Originální název

Existence of bounded solutions of retarded functional differential equations

Anglický název

Existence of bounded solutions of retarded functional differential equations

Jazyk

en

Originální abstrakt

Existence of bounded solutions of retarded functional differential equations is investigated.

Anglický abstrakt

Existence of bounded solutions of retarded functional differential equations is investigated.

BibTex


@article{BUT39998,
  author="Josef {Diblík}",
  title="Existence of bounded solutions of retarded functional differential equations",
  annote="Existence of bounded solutions of retarded functional differential equations is investigated.",
  chapter="39998",
  number="4",
  volume="226",
  year="2001",
  month="january",
  pages="49",
  type="journal article - other"
}